Metfirmin gives me energy shaky

mike1967D2
By mike1967D2 Latest Reply 2013-10-24 01:53:00 -0500
Started 2013-10-19 19:01:25 -0500

Newbie. Db2 12% 6500 trig. Eating better now that I know I'm db. Metformin 500 mg in am, it's making me kind of hyper shaky light headed. Doc changed it to 250 mg am and then 250 mg again in pm. Any thought folks. Since the 15th my numbers have dropped from 333 to 156, 172, etc.
Thanks mike


5 replies

correctionsnurse1
correctionsnurse1 2013-10-22 15:53:15 -0500 Report

Hi Mike..Are you taking regular Metformin or the ER? If you are on the regular, ask your Dr. to change you to the ER. I had the same issue when I first started it, and now I've been on it for about 8 or 9 years.
Good luck!

mike1967D2
mike1967D2 2013-10-24 01:49:28 -0500 Report

Thanks. I'll check into it. It says metformin hcl 500mg tab #c (auro 0008). It doesn't look like it though.

Just Joyce
Just Joyce 2013-10-19 20:40:18 -0500 Report

Try eating half your meal. Take the pill then eat the other half. This put a stop to all of my side effects.

mike1967D2
mike1967D2 2013-10-24 01:53:00 -0500 Report

Thanks Joyce! It worked great, much better. Doc also dropped by down to 250mg am and pm. So 500 mg total. Working better and numbers are great now 108-112 bg. Though I'm getting some bad blurred vision. But ppl are telling me it's normal…body is adjusting to the changes. Thanks again. Mike

Next Discussion: Insulin Allergies »